# SDR SWAA2025013179055

- Difficulty date: December 18, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,090 hours, 35,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST AAI INSPECTION MAIN CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75 2024-758947<[01].  REPLACED BREAK ASSY PANEL AND FASTENERS AT STA 540; BL 0 TO LBL 24.75 IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 46 REV- SEE INDIVIDUAL SIGN OFFS BELOW; [02] BATCH NO 563580 ENTER BY ERROR. THE CORRECT BATCH NO IS 449126.; [03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
